# SDR IPXA2024013128494

- Difficulty date: January 19, 2024
- Submitted: January 31, 2024
- Operation: Air carrier
- Aircraft: N339UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 37859
- Aircraft time: 33,965 hours, 11,966 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: UNKNOWN
- Condition: Debonded
- Location: Lt Nr 4 Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FAULT - DISBOND SKIN, LH WING LE NO.4 SLAT INBD TE CORNER. (REPAIR) C/W REVIEW. ADJUSTMENT AND OPERATIONAL TEST OF THE LH WING NO.4 SLAT. I.A.W AMM 27-88-01-722-028 REV.141 STEP G(16) TO STEP H COMPLETED LE SLAT SYSTEM OPERATIONAL TEST, RESULT WAS SATISFIED.
